TARU PUBLICATIONS
Author

Moustafa Beddani

Department of Mathematics, Higher Normal School of Mostaganem, Mostaganem, Algeria

Published papers
1
Citations
0
Views
237
Downloads
106

Publications

1 paper
Open Access Research Article·pp. 1491–1504·Vol. 27, Issue 7Nov 2024

Terminal value problem for impulsive fractional differential equation via Kuratowski measure of non-compactness

Moustafa Beddani, Hamid Beddani

Published Online: 30 Nov 2024DOI: 10.47974/JIM-1750

In this paper: In this paper, we study the existence of solutions for terminal value problem for impulsive differential equation via ϴ-Riemann-Liouville fractional derivative in a appropriate Banach space. Our appro...

AbstractReferencesFull Text PDF (355 KB)Views: 237Downloads: 106Citations: 0